# SDR ASMF201506002

- Difficulty date: April 20, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 38,374 hours, 19,201 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6004551
- Condition: Failed
- Location: Left
- Part time: 38,382 hours, 19,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO SOURCE OFF, GEN OFF & BUS ON LIGHTS TURNED ON.  THE FLIGHT CREW ACCOMPLISHED THE QRH 6.4 PROCEDURE & APU WAS NOT STARTED, CONFIRMING THE FAILURE.  PERSONNEL REVISION DETECTING LT IDG FAILED, SO THE LT IDG WAS DEFERRED IAW MEL 24-1 CAT B, THE LT GCU WAS REPLACED IAW AMM 24-21-81.  TESTED CORRECT & THE REPORT WAS CLOSED.
